# SDR ASAA0280328

- Difficulty date: September 24, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - C-CHECK, FOUND AFT CARGO COMPARTMENT LOWER DOOR BEAM VERTICAL FACE IS CORRODED.  INSTALLED BEAM DOUBLER AND SPACER EPR SRM 53-05, PAGE 173-179F.  (M)
